# SDR 2007UALA02869

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 56,134 hours, 20,988 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE EXTERNAL DOUBLER AT STA 600 LT SIDE HAS NO MINIMUM DISTANCE FROM EXISTING FLUSH REPAIR.      MAJOR REPAIR ACCOMPLISHED.  PERFORMED A FUSELAGE EXTERNAL DOUBLER REPAIR AT STA 600 LH SIDE WITHOUT A MINIMUM DISTANCE FROM EXISTING FLUSH REPAIR.  THIS IS AN INTERM REPAIR REQUIRING SUPPLEMENTAL INSPECTIONS STARTING AT 50000FC. THEN INSPECT UPPER AND LOWER SKIN PANEL LAP SPLICE EVERY 3000FC.  A DETAILED VISUAL INSPECTION IS THEN REQUIRED EVERY 12000FC.
